# SDR AWXA200501078

- Difficulty date: September 4, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C04 CHECK DISCOVERED CORROSION AROUND NUT PLATE HOLES ON LOWER SILL BEAM AT FR 68 AND Y1732.  MAINTENANCE REMOVED CORROSION ON LOWER SILL BEAM AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  REMOVED DAMAGED SILL BEAM AT FR 68, Y1732 IAW AIRBUS 320 SRM 53-11-14 FIG 201.  FABRICATED REPLACEMENT ANGLE IAW AIRBUS 320 SRM 53-41-14 FIG 201.  INSTALLED FABRICATED REPAIR PARTS IAW AIRBUS SRM 53-42-11.
